MathSciNet Relay Station
MathSciNet bibliographic data
MR1711368 (2000j:35170) 35L55
Kokotov, A. Yu.; Plamenevskiĭ, B. A. On the Cauchy-Dirichlet problem for a hyperbolic system in a wedge. (Russian) Algebra i Analiz 11 (1999), no. 3, 140--195; translation in St. Petersburg Math. J. 11 (2000), no. 3, 497–534
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement